Previous |  Up |  Next


Title: Matematické hrátky s jedním schématem (Czech)
Author: Calda, Emil
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 89
Issue: 3
Year: 2014
Pages: 26-28
Summary lang: English
Category: math
Summary: The article deals with an easy problem of a net with eighteen points and thirty segments. (English)
Date available: 2017-05-05T06:44:52Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_089-2014-3_4.pdf 223.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo